BibTeX record journals/vldb/BunemanFS00

download as .bib file

@article{DBLP:journals/vldb/BunemanFS00,
  author    = {Peter Buneman and
               Mary F. Fernandez and
               Dan Suciu},
  title     = {UnQL: {A} Query Language and Algebra for Semistructured Data Based
               on Structural Recursion},
  journal   = {{VLDB} J.},
  volume    = {9},
  number    = {1},
  pages     = {76--110},
  year      = {2000},
  url       = {http://dx.doi.org/10.1007/s007780050084},
  doi       = {10.1007/s007780050084},
  timestamp = {Mon, 06 Jun 2011 16:00:59 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/vldb/BunemanFS00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}